MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 0; HIP CEMENTLESS STEM
Catalog Number 01.18.400
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 september 2020 lot 1904131: 45 items manufactured and released on (b)(6) 2019.Expiration date: 2024-07-23.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any other similar reported event.Clinical evaluation shortly after primary cementless tha a wound infection occurs.When this is healed, the hip is however painful and removed; no physiological fixation had been achieved.Analysis revealed no further germs on the components.No final conclusion as to the cause of this adverse event can be drawn.The presence of an early infection should however not be forgotten, though its role in the subsequent mobilization cannot be positively determined.
 
Event or Problem Description
The patient was primarly operated on (b)(6) 2019.After this first surgery she had an infect of the wound which healed.However since the surgery she always had pain and difficulties in walking.Therefore 9 months after primary the hip was revised and everything was removed.The stem was loose.Nothing new was implanted, since also bacteriological tests were done to see if there is a possible infect.Nothing has been identified by bacteriological tests and the staphylococcus on the stem is likely due to some contamination, so the loosening is not due to an infection.On the (b)(6) 2020 a versacem 56 with a 28xl head (cocr) and a 2std p amistem were implanted.The operation went well.

Brand Name
STEM: AMISTEM P STD STEM SIZE 0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10593613
Report Number3005180920-2020-00655
Device Sequence Number11745905
Product Code LZO
UDI-Device Identifier07630040719995
UDI-Public07630040719995
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Catalogue Number01.18.400
Device Lot Number1904131
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR